# SDR DALA13021923132

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 32,180 hours, 16,728 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 8-9.  SPLICED BROKEN WIRE IN ROW 9,  OPS OK.  FOUND BAD CONNECTOR AND BROKEN WIRE ROW 8, WIP 607975. REPAIRED AND RESECURED EMERGENCY LIGHT WIRES AT ROW 8- 9.  OPS CHECK GOOD.
